# SDR FDEA2020061241127

- Difficulty date: June 4, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 73,273 hours, 27,975 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Repair
- Part number: 148N37301
- Condition: Delaminated
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE EXTERIOR LT SIDE HAS A DAMAGED REPAIR. REPAIR AT BS 1960, 8 OCLOCK POSITION. ACCOMPLISHED REPAIR ON TAIL CONE EXTERIOR LT SIDE BS 1960 IAW SRM 53-80-01-2R AND IAW SRM 51-70-10-2R REP 2.
